Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does levemir (5 units) and amiodarone cause rash?

my mother is 83 years old. She takes Hyzaar 100/12.5, Isordil 10 mg , Synthorid 112 mcg, Lipitor 20 mg, Januvia 50 mg, and Amaryl 4 mg. Recently, she was prescribed Levemir (5 units) and Amiodarone. In the last 2 week, she started developing wrinkled folded skin and rash in some areas. Could it be one of the 2 new medications? She never had that before. A CBC shoed high eosinofil and monocytes count.
Fri, 20 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Amiodarone drug causes potential photo-sensitivity. For treatment may I suggest avoidance of sun exposure and sun block. Bluish discoloration is one possibility but it is rare.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Suneel, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amiodarone


Does levemir (5 units) and amiodarone cause rash?

Hi, Amiodarone drug causes potential photo-sensitivity. For treatment may I suggest avoidance of sun exposure and sun block. Bluish discoloration is one possibility but it is rare. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Suneel, Internal Medicine Specialist